# SDR DLM88990996

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Landing Gear
- Component: 833605MODA
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOSE WHEEL AND MAIN LANDING GEAR INDICATORS INDICATED UNSAFE UNTIL INDICATOR LIGHTS WERE PRESS.  THIS CAUSED A GO-AROUND.  REPLACED PROX BOX, JACKED A/C, RAN SEVERAL TIMES AND NO FAULTS.  CHECKED PROX SWITCHES, ALL GEAR  AND NO FAULTS.  A/C CKS GOOD FOR SERVICE PER MM CHAP 31, 32.
